@Article{JCM-18-633, author = {Xiao , Ai-Guo}, title = {On the Solvability of General Linear Methods for Dissipative Dynamical Systems}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {6}, pages = {633--638}, abstract = {

The main purpose of the present paper is to examine the existence and local uniqueness of solutions of the implicit equations arising in the application of a weakly algebraically stable general linear methods to dissipative dynamical systems, and to extend the existing relevant results of Runge-Kutta methods by Humphries and Stuart (1994).  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9073.html} }